# SDR MALA080185

- Difficulty date: October 2, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 24,978 hours, 27,463 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS NOTED IN THE WING TO FUSELAGE FAIRINGS.  REPAIRED IAW EO S51031.
